# SDR TC8A96035

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 265-295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, GALLEY AND FWD LAV AREA FLOOR HAS LEVEL 2 CORROSION, STATION 265 TO 295.  MADE AND INSTALLED GALLEY AND FWD LAV AREA FLOOR AS PER SRM 52-4-0.  (M)
